MAUDE Adverse Event Report: C.R. BARD, INC. (MONCKS) -1030583 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (MONCKS) -1030583 BARDEX® LUBRICATH® FOLEY CATHETER
Model Number 0166L16
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the balloon won't stay inflated.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error on a 3500a form.The reported event was found to be exempt from reporting, per exemption e1998006.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the balloon won't stay inflated.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
LUBRICATH
Manufacturer (Section D)
C.R. BARD, INC. (MONCKS) -1030583
428 power house rd
moncks corner SC 29461
MDR Report Key6578731
Report Number1018233-2017-02540
Device Sequence Number91221
Product Code KOD
UDI-Device Identifier00801741017582
UDI-Public(01)00801741017582
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0166L16
Device Catalogue Number0166L16
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2017
Supplement Date Received by Manufacturer07/09/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1